# SDR USAA2012032600018

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 26,813 hours, 20,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534721902030
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR64 TO FR65, S23R, Z-500, -Y754.  REPLACED FLOORBEAM BETWEEN FR64 TO FR65, S23R, Z-500, -Y754 IAW A319 SRM 51-72-11 & AIRBUS DRAWING 18D53472815.
